A new class of analytically solvable quantum scattering problems

T. Dolinszky, T. Csörgő

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Suppose the energy k 2 and the potential V(r) specify in partial wave l a QM scattering problem that cannot be solved in closed form. The relevant WKB wave functions, in turn, exactly solve for the given k 2 and l a radial Schroedinger equation. The potential W l(k, r) involved in it can be made well-behaved by suitable cut-off. The set of nonintegrable cut-off scattering problems can thus be mapped on a set of integrable ones.

Original languageEnglish
Pages (from-to)403-415
Number of pages13
JournalNuovo Cimento della Societa Italiana di Fisica B
Volume102
Issue number4
DOIs
Publication statusPublished - Oct 1988

Fingerprint

cut-off
Schroedinger equation
scattering
wave functions
energy

Keywords

  • PACS 03.80 General theory of scattering

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

A new class of analytically solvable quantum scattering problems. / Dolinszky, T.; Csörgő, T.

In: Nuovo Cimento della Societa Italiana di Fisica B, Vol. 102, No. 4, 10.1988, p. 403-415.

Research output: Contribution to journalArticle

@article{ffbb30d28e2d4b428e532298323acfaa,
title = "A new class of analytically solvable quantum scattering problems",
abstract = "Suppose the energy k 2 and the potential V(r) specify in partial wave l a QM scattering problem that cannot be solved in closed form. The relevant WKB wave functions, in turn, exactly solve for the given k 2 and l a radial Schroedinger equation. The potential W l(k, r) involved in it can be made well-behaved by suitable cut-off. The set of nonintegrable cut-off scattering problems can thus be mapped on a set of integrable ones.",
keywords = "PACS 03.80 General theory of scattering",
author = "T. Dolinszky and T. Cs{\"o}rgő",
year = "1988",
month = "10",
doi = "10.1007/BF02728511",
language = "English",
volume = "102",
pages = "403--415",
journal = "Nuovo Cimento della Societa Italiana di Fisica B",
issn = "1594-9982",
publisher = "Editrice Compositori s.r.l.",
number = "4",

}

TY - JOUR

T1 - A new class of analytically solvable quantum scattering problems

AU - Dolinszky, T.

AU - Csörgő, T.

PY - 1988/10

Y1 - 1988/10

N2 - Suppose the energy k 2 and the potential V(r) specify in partial wave l a QM scattering problem that cannot be solved in closed form. The relevant WKB wave functions, in turn, exactly solve for the given k 2 and l a radial Schroedinger equation. The potential W l(k, r) involved in it can be made well-behaved by suitable cut-off. The set of nonintegrable cut-off scattering problems can thus be mapped on a set of integrable ones.

AB - Suppose the energy k 2 and the potential V(r) specify in partial wave l a QM scattering problem that cannot be solved in closed form. The relevant WKB wave functions, in turn, exactly solve for the given k 2 and l a radial Schroedinger equation. The potential W l(k, r) involved in it can be made well-behaved by suitable cut-off. The set of nonintegrable cut-off scattering problems can thus be mapped on a set of integrable ones.

KW - PACS 03.80 General theory of scattering

UR - http://www.scopus.com/inward/record.url?scp=51649147251&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51649147251&partnerID=8YFLogxK

U2 - 10.1007/BF02728511

DO - 10.1007/BF02728511

M3 - Article

AN - SCOPUS:51649147251

VL - 102

SP - 403

EP - 415

JO - Nuovo Cimento della Societa Italiana di Fisica B

JF - Nuovo Cimento della Societa Italiana di Fisica B

SN - 1594-9982

IS - 4

ER -